It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Chris1 on November 08, 2000 at 01:15:26:

In Reply to: Thanks Chris 1---couple more questions posted by Jessica on November 07, 2000 at 22:19:47:


Hey Jessica, no problem; you're welcome.

Yup, the report mentioned that acne can be induced by the administration of large dose of B12 or in combination with B6. But, don't worry the amounts present in a multivitamin are not much; some amount of B6 and B12 is good and needed by the body. Also, they distract B5 from doing the job of lipid metabolism, the one we want it to do however again; the amounts present in a multivitamin should not cause much of a problem with that.

I don't think B5 has made me anxious or jittery; in fact it has been medically documented to be an anti-stress nutrient. I've never heard or read of this before from anyone though that does not mean I can completely rule it out in your case but I still think that it could be something else.

Take care.

Chris1

Follow Ups

All times are GMT -7. The time now is 12:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!